MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ccr3.9487

Медицинская библиотека · Clinical case reports · 2024

Amoxicillin and lamotrigine-induced DRESS syndrome: A case report.

Demas Nicholas, Shaikh Mohammad Baseem

СтатьяПеревод пока не подготовлен

Аннотация

This case demonstrated with importance of recognizing DRESS syndrome presenting without the typical eosinophilia due to possible cross-reactivity between amoxicillin and the well-documented inciting medication lamotrigine. Steroid tapering is an effective treatment, but medication avoidance should be stressed to avoid symptom recurrence.

Для цитирования: Demas Nicholas, Shaikh Mohammad Baseem. Amoxicillin and lamotrigine-induced DRESS syndrome: A case report.. Clinical case reports. 2024. DOI: 10.1002/ccr3.9487.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.